MathSciNet Relay Station
MathSciNet bibliographic data
MR2557193 (2011b:22030) 22E50 (20G05)
Matić, Ivan The unitary dual of $p$-adic ${\rm SO}(5)$. Proc. Amer. Math. Soc. 138 (2010), no. 2, 759–767.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement